# SDR DL76S070931

- Difficulty date: July 17, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 60,704 hours, 28,426 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T2610217
- Condition: Punctured
- Location: Bs 1528
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT MOE, THE AFT PRESSURE BULKHEAD SUSTAINED TOOLING DAMAGE WHICH RESULTED IN A PUNCTURE IN THE WEB.
